T Nation

Blood Pressure Issues

150mg test ethanate a week and 500iu hcg. I’ve been feeling light headed and blood pressure is 145/90ish. However it was somewhat higher before I started. I started drinking coffee and I believe is when my blood pressure issues might have started. I take down a 24 oz Dunkin’ iced coffee that has 300mg caffeine. Maybe I am stim sensitive. Plan on quitting coffee for a week to see if that helps, however does test or hcg affect this?

it’s possible, but it seems your caffeine intake is your problem.

Yeah I mean I know a ton of guys that are on much more test than I and never have issues. My bp was related before trt so it just seems awkward and didn’t know

I had high blood pressure on TRT that was related to low potassium, heart struggles to beat properly after weeks of being below range.

1 Like
  1. Test can increase BP in some.

  2. Test can make you MORE sensitive to caffeine/Stims

How do you know your BP is high?

High blood pressure coming out of no where is a sign your HCT is too high. When your blood gets too thick the heart has to work harder. To be safe I would go donate a pint of whole blood if you haven’t done that lately. If high HCT is the issue your BP should drop pretty much right away.

Hct is exact same before trt. Not much change. Low dose of test isn’t affecting that much proved through blood work. Just thinking it’s the caffeine since I was taking so much. For so long. Guess will know soon enough

Caffeine is a very individual thing, and you are more sensitive to stimulants on TRT. I would bet that a lot of us on here have a diagnosis of ADD or ADHD, but actually may have really only been low T.

This happened even before trt. First morning without it and still feel symptoms, somewhat light headed and hot. Hopefully by end of week I should get it out of my system? How long would it take to get the stimulants out and actually get a fair idea if no issue was related

Caffeine has a 6 hour half life. It is long gone if you drank it yesterday.

Did you measure it yourself or did the doc measure it?

Doctor with a bigger cuff. Surely caffeine is out but my body probably has to readjust with all stimulants for that long